# SDR USAASA07003

- Difficulty date: December 31, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293105
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - AFTER AN ACCIDENTAL SLIDE DEPLOYMENT OF THE L3 DOOR, THE SLIDE DID NOT RELEASE WHEN THE DITCH HANDLE WAS PULLED AND THE DOOR ASSIST BOTTLE DID NOT DISCHARGE DURING DOOR OPENING.  MAINTENANCE REPLACED THE SLIDE AND THE DOOR ASSIST BOTTLE.  OK FOR SERVICE.
